# SDR SWIA2019110446661

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 34,272 hours, 32,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9.0 FLOOR SEAT TRACK HAS CORROSION AT FASTENER LOCATIONS FROM FS 364.0 TO FS409.0.  (C-CHECK) RO: 11/3/2019 REMOVED CORROSION, FOUND  TO BE OUT OF LIMITS, REMOVED AND REPLACED WITH NEW SEAT RAIL IAW SRM.
